Ask a doctor

Can I Get IPL Done While on Differin .03 Gel for Red Marks

I was on Accutane with beautiful skin then my acne returned. I started differin and have been on it for 3 months. 95 percent of my acne is gone but I have TONS of red marks now. Can I get IPL for my red marks or will I have to stop using Differin?

Doctor Answers (3)

Differing Gel

+1

Dear patient, Differing gel (unlike Reti A cream) is not photo-sensitizing. This means that you can safely use IPL and Diolite laser/V Beam on the red scars. I am usually more cautious and start at a lower setting.

Los Angeles Dermatologist
5.0 out of 5 stars 29 reviews

Ipl acne redness

+1

Yes, as long as one is not red and irritated. The redness may improve over the next 3 or more months.

Miami Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

Yes, you can be treated with IPL while using Diifferin.

+1

Yes, you can be treated with IPL while using Diifferin.  A short-pulsed IPL can help a lot to get rid of the redness associated with acne scars.

Salt Lake City Dermatologic Surgeon
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.